Open Access
Fall 2012 Mixing multilinear operators
Dumitru Popa
Illinois J. Math. 56(3): 885-903 (Fall 2012). DOI: 10.1215/ijm/1391178554


As a natural extension of mixing linear operators we introduce the notion of mixing multilinear operators. We prove composition results for mixing multilinear operators extending those from the linear case.


Download Citation

Dumitru Popa. "Mixing multilinear operators." Illinois J. Math. 56 (3) 885 - 903, Fall 2012.


Published: Fall 2012
First available in Project Euclid: 31 January 2014

zbMATH: 1301.46021
MathSciNet: MR3161357
Digital Object Identifier: 10.1215/ijm/1391178554

Primary: 46G25
Secondary: 47B10 , 47H60‎

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

Vol.56 • No. 3 • Fall 2012
Back to Top